MathSciNet Relay Station
MathSciNet bibliographic data
MR551754 (81b:58012) 58E07 (35R35)
Berger, M. S.; Fraenkel, L. E. On nonlinear desingularization. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 1, 165–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement